VOL. 1 · NO. 3 | 2007
Florian Luca, Igor E. Shparlinski
Albanian J. Math. 1 (3), 125-131, (2007) DOI: 10.51286/albjm/1189355988 Open Access
KEYWORDS: pseudoprimes, linear recurrences, 11N25, 11N37, 11A07
A. Wootton
Albanian J. Math. 1 (3), 133-143, (2007) DOI: 10.51286/albjm/1189239165 Open Access
KEYWORDS: mapping class group, Quasiplatonic Surface, triangle group, 14H45, 14H37, 14H30, 20F34
Amir Hashemi
Albanian J. Math. 1 (3), 145-155, (2007) DOI: 10.51286/albjm/1189240056 Open Access
KEYWORDS: Ideals, Borel ideals, Hilbert series, 13D45, 13P10, 13F20
Enkelejd Hashorva
Albanian J. Math. 1 (3), 157-172, (2007) DOI: 10.51286/albjm/1189238371 Open Access
KEYWORDS: Lp-norm spherical random vectors, Lp-norm asymptotically spherical random vectors, Asymptotic dependence, max-domain of attraction, weak convergence, multivariate regular variation, 60F05, 60G70
Back to Top